Because you've been on BC for 2 years then I would see your Doctor & have a Quantitative beta HCG blood test performed to determine if you're pregnant or not.
No you will not get your period while taking the active pills only the inactive pills. You may have spotting. If this is bothersome contact your doctor and they may give you another birth control pill that will work better for you.
I have been taking Lipofuze for 3 days, and i I have been taking Loestrin for about a year or two. I only take birth control to make my periods regular (I am not sexually active). On the third day of Lipofuze I had some spotting (which is about a week before my scheduled period)
After 7 pills in 7 days, most birth control pills are fully active.
The active birth control pills are the ones that prevent pregnancy. If you don't take those pills, you could get pregnant.
Yes this is caused by taking two pills a day. Instead of taking two pills a day, ask your GYNO to change your birth control to a higher doseage one and this should sort out the spotting.
There is no harm in taking the birth control pills out of sequence as long as you were not taking placebos (sugar pills) when you should have been taking active pills.
on a new pack of birth control pills missed first active pill next day doctor said take 2 so I did July 7 was the non active hormone pill for my period I did not get my period instead I am spotting brown blood what does that mean?
Hello - You start taking birth control pills on the last day of your period. You will have seven pills which are a different colour from the other pills. The seven different coloured pills are the "non- active or sugar pills" which you start taking after you have finished taking the active pills. The active pills are the 28+ different coloured pills from the non active ones.
Ideally, your withdrawal bleeding will happen when you take the placebos next, but some women will have unscheduled bleeding or spotting after skipping a period by taking active pills continuously. It's a bit unpredictable.
The first day of your period will start once you stop taking the active pills.
If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control.
No. There is no correlation whatsoever between me taking birth control and you doing whatever it is you consider doing.
Possibly, active charcoal can absorb various substances. Taking them 8 hours a part might reduce the chance of interactions.
No you dont stop!!!!!
it shouldn't- this is a vitamin and does not effect your reproductive organs
There are about 12 different kinds of birth control pills. if you missed one you should immediately start using an alternate form of birth control and call your obgyn/clinic and ask the doctor/nurse about what to do.
Spotting during pregnancy can occur about the time you would usually have a period. However, with a miscarriage there is more active bleeding and tissue is passed with abdominal cramping. Just spotting does not indicate a miscarriage.
Yes you can. Stress is often a part of it, if you are on the birth control pill/patch, or, it can be simply hormones. If you haven't been sexually active and suddenly become so this too can put your periods out of whack.
The last seven pills in the birth control pack are to keep you in the habit of taking pills. Some contain vitamins, but most contain no active ingredients.
anything which interferes with respiration, e.g. lack of oxygen or glucose, prevents active transport from taking place.
Sometimes if you are on birth control, your periods may be irregular. If you are not on birth control, you are sexually active and still have your period, than you should be fine.
Taking any antibiotics can make your pills ineffective. You should always use alternative birth control while on antibiotics (and through your next full cycle).
Yes, skip the 7 inactive pills and go straight to the next packet of pills, the day after taking the last active pill, in packet 1.
Hi, If you rescheduled your menstrual cycle by taking active birth control pills and you didn't miss any, then there is no chance of pregnancy. The bleeding you're experiencing is most likely caused by skipping your period and its your bodys way of making it up. This does happen when you purposely alter your cycle.
Yes, you do have a chance of becoming pregnant once you stop taking your birth control because it typically takes 3 days for all of the active ingredients in your birth control to exit your system.